# SDR ASAA2019070229913

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 21,711 hours, 7,093 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Part number: 607312
- Condition: Backed Out
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SLIDING WINDOW HARD TO CLOSE. GROUNDED - YES. REMOVED THE LT OPENABLE WINDOW PER AMM 56-12-11-000-801. FOUND AFT LOWER ROLLER BOLT BACKING OFF. REINSTALLED LOWER AFT AND FWD ROLLER BOLTS WITH LOCTITE ON SET SCREWS PER AMM 56-12-11-820-801. NO ADJUSTMENTS MADE TO WINDOW. PERFORMED CHECK OF WINDOW PER AMM 56-12-11-710-803. REINSTALLED WINDOW PER AMM 56-12-11-400-801.
